# SDR IPXA201408083916

- Difficulty date: July 30, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 28,196 hours, 19,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453N161125
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-16, AFT CARGO BAY FWD RT FLOOR STRAP FWD OF BS 1340 LIGHT CORROSION.  REMOVED CORROSION FOUND TO BE WITHIN ALLOWABLE SRM LIMITS.
